MAUDE Adverse Event Report: Medacta International SA Versafitcup CC TRIO Acetabular System; Versafitcup Metalback CC Trio Ø50 mm

Medacta International SA Versafitcup CC TRIO Acetabular System; Versafitcup Metalback CC Trio Ø50 mm
Model Number 01.26.45.0050
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At 6 months from the primary, the patient came in presenting pain and instability due to a cup that shifted position following primary surgery and the cause is unknown.The surgeon revised the medacta cup and liner to a competitor cup and liner, and revised the 36mm biolox head s to a 36mm biolox option head with option sleeve m.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 31 aug 2026 lot 2512728: 96 items manufactured and released on 22/jul/2025.Expiration date: 02/jul/2030.No anomalies found related to the problem.To date, 93 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director approximately six and a half months after primary cementless tha, revision surgery was performed because of pain and instability associated with reported migration of the acetabular cup.No traumatic event was reported.The available ap radiograph suggests relatively superficial acetabular preparation, with limited depth of cup engagement, which may have reduced the initial press-fit and implant-bone contact.A focal area of bone rarefaction is also visible superior to the cup and could be compatible with a pre-existing or developing cystic bone lesion; however, this cannot be confirmed from the single available image and is not mentioned in the complaint report.Considering the relatively early loss of fixation of a cementless cup, the most probable mechanism is insufficient primary stability achieved at the index procedure, with subsequent micromotion and migration before adequate osseointegration could occur.Based on the available information, there are no elements to suggest a defective or malfunctioning device.Root cause:the cup migration was most likely related to insufficient primary stability, with subsequent micromotion before adequate osseointegration.Altered bone quality may also have contributed, although this cannot be confirmed.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
Versafitcup CC TRIO Acetabular System
Common Device Name
Versafitcup Metalback CC Trio Ø50 mm
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50784461
Report Number3005180920-2026-00937
Device Sequence Number9415803
Product Code LZO
UDI-Device Identifier07630030807763
UDI-Public07630030807763
Combination Product (Y/N)N
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.45.0050
Device Lot Number2512728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale